MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt266 infant dual-heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that an rt266 infant dual-heated evaqua2 breathing circuit was found leaking from the y-piece prior to patient use.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt266 infant dual-heated evaqua2 breathing circuit was received at fisher & paykel healthcare (f&p) in new zealand for evaluation, where it was leak tested.Results: leak testing confirmed that the breathing circuit was within specification.Conclusion: we are unable to determine what may have caused the reported failed ventilator leak test, as the returned device was within leak specification.All rt266 infant dual-heated evaqua2 breathing circuits are visually inspected, as well as pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt266 infant dual-heated evaqua2 breathing circuit also state the following: visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Check all connections are tight before use.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21809628
Report Number9611451-2025-00304
Device Sequence Number13009508
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103254064(11)240724(17)290724
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103254064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown